my girlfriend has been on a variety of different BCs, shes been on yaz for about 11months nw... yesterday she randomly started bleeding, although her period finished about 6 or 7 days ago... could she b pregnant?
If she has been taking her pills properly, daily, on time, etc. then it is highly unlikely that she is pregnant. Plus she is bleeding so that is another unlikely sign of her being pregnant.
Irregular bleeding can occur. Maybe she took her pill a bit late ... that can sometimes bring on bleeding. If bleeding is severe perhaps she can see her doctor to be sure.
The link below has reviews, which you may find useful.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2014 • 1 answer
Posted 22 Aug 2014 • 1 answer
Posted 24 Aug 2014 • 1 answer
Posted 28 Dec 2014 • 1 answer
Posted 26 May 2015 • 1 answer